# SDR SWAA2021071593678

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ON ORSS 268 AT LT WING.  REPLACED ANGLE LOCATED TRAILING EDGE ON ORSS 268 AT LT WING IAW B737-700 SRM 51-10-02-0G ITEM 9.
